# SDR DALA2024042604732

- Difficulty date: April 25, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0311671) CORROSION AT AFT CARGO COMPARTMENT INTERCOSTAL BETWEEN STA -907 AND STA-927, BETWEEN STR-24L AND STR-23L. REMOVED AND REPLACED AFT CARGO COMPARTMENT INTERCOSTAL BETWEEN STA 907 AND STA 927 BETWEEN STR 24L AND STR 23L WITH NEW ITEM# 147A7401U13 IAW B737 SRM 51-40-02-0G DRAWING# 147A7401.
